# SDR VNAA0511014

- Difficulty date: November 15, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 3,070 hours, 3,026 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH THE GEAR HANDLE SELECTED UP THE GEAR DISAGREE WARNING MESSAGE ILLUMINATED.  THE RIGHT MAIN LANDING GEAR  DID NOT SHOW LOCKED IN THE UP POSITION.  THE CREW FOLLOWED THE QRH, RETURNED TO TYS, AND MADE AN UNEVENTFUL LANDING.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE FOUND THE RT MLG UPLOCK PROX SENSOR TARGET LOOSE.  THE TARGET WAS ADJUSTED AND SECURED IAW CRJ200 AMM 32-61-05.  A LANDING GEAR EXTENSION/RETRACTION FUNCTIONAL TEST WAS PERFORMED IAW CRJ 200 AMM 32-30-00-720-801.  THE SYSTEM CHECKED GOOD.  THE AIRCRAFT WAS THEN  RELEASED FOR SERVICE.
